# SDR IPXA2020061056369

- Difficulty date: May 24, 2020
- Submitted: June 10, 2020
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 62,662 hours, 14,492 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: AEA756821
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C MAIN CABIN LONGERON 15R T ANGLE IS CRACKED AT STA 1321. REMOVED, FABRICATED AND REPLACED T ANGLE IAW DWG AEA7568-21 AND SRM 51-33-01. (MINOR).
